MAUDE Adverse Event Report: ACCUTRON, INC. CLEARVIEW NASAL MASK

ACCUTRON, INC. CLEARVIEW NASAL MASK
Model Number 33037-10
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Accutron has requested additional information regarding the reported event and the current patient status.To date, we have not received a response with additional information.The user facility was provided with a copy of the instructions for use for the clearview nasal mask and clearview scavenging circuit as requested.The clearview nasal mask instructions for use states, "warnings: to be used only by a professional trained in the use of nitrous oxide, using titration method.Patient should always be closely monitored during nitrous oxide use.If patient has an adverse reaction, reduce or stop the flow of nitrous oxide as needed." a follow-up mdr will be submitted should additional information become available.
 
Event or Problem Description
The user facility reported that a patient experienced adverse effects after using a clearview nasal mask during a dental procedure.
 
Additional Manufacturer Narrative
Through follow-up with the user facility, accutron learned that more than one patient had adverse events from the clearview nasal mask.The user facility declined to provide the number of patients or dates of the events.It was reported that each patient recovered on their own with no medical treatment being sought or administered.No additional issues have been reported.

Brand Name
CLEARVIEW NASAL MASK
Common Device Name
MASK
Manufacturer (Section D)
ACCUTRON, INC.
1733 west parkside ln.
phoenix AZ 85027
Manufacturer (Section G)
ACCUTRON, INC.
1733 west parkside ln.
phoenix AZ 85027
Manufacturer Contact
daniel davy
5960 heisley rd.
mentor, OH 44060
4403927453
MDR Report Key15819741
Report Number2020813-2022-00007
Device Sequence Number14231479
Product Code KHA
UDI-Device Identifier00813830025965
UDI-Public00813830025965
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/17/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number33037-10
Device Catalogue Number33037-10
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/19/2022
Supplement Date Received by Manufacturer10/19/2022
Initial Report FDA Received Date11/17/2022
Supplement Report FDA Received Date01/12/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown